Jump to content

Jonquil

Member Since 22 Jan 2012
Offline Last Active Private

Topics I've Started

Change Of Dosage

11 March 2013 - 04:55 AM

Hi. I've been taking 30mg/day of Roaccutane for 2 months+2 weeks. I would say that my face has cleared 70-80% (I had acne for 9 years, ranging from mild to moderately severe). 

 

My dermatologist decided to lower the dose starting next week: 20mg/day. My lab test results were all good though, and the side effects I experienced were only mild (dry lips, dry skin, that's it). Derma said to try the 20mg dose for 2 weeks and if all goes well continue it, otherwise get back to 30mg.

 

A few questions: 

  • Would there be an IB when the dose is lowered? I think this might be too low for me (I weigh 50kg). 
  • Anyone else out there who tried it? I kept seeing people who have their dosages increased as months passed, instead of decreased. I'm scared my acne will come back again sad.png

Help! Desperate For Advice (Pic Attached)

22 January 2013 - 07:10 AM

Hello. This is my first time on Accutane and I'm about to finish week 4. I'm currently on a 30mg/day dosage.
I think I'm experiencing the IB phase, and this is the worst my skin has ever  looked ... I am so frustrated and depressed, I would really appreciate some advice regarding the following problems:


1. I have a lot of huge (cystic?) acne on my chin/jaw area. A few of them have been around since week 2... I know Accutane pushes out the acne and it should eventually clear up, but I was wondering if it's okay to get steroid shots or should I just give it more time?

2.I have a LOT of whiteheads on my cheeks/chin since week 2. They are SO visible it makes me very self-conscious. (Click here for the pic). My skin is also peeling a bit, my face feels like sandpaper Posted Image I want to pick them out so it won't look gross but they might leave scars... I don't know what to do, please, anyone give me some tips!!

Accutane & Nausea

09 January 2013 - 01:18 AM

After taking my night dose of Accutane I felt really terrible last night, like I want to puke. I didn't get a good sleep, just tossed and turned on my bed at about 3am, 5am, 6am... I think at one point I woke up with a headache, but still tried to get some sleep. Felt dizzy when I got up.

This morning I also felt nauseous after taking my dose. I'm on my 12th day on Accutane and this is the first time I experienced this side effects. Also a little numbness on my hands.

Is there something I'm doing wrong? I had a light dinner last night, could that be the cause? And I usually just have a light breakfast -- a sandwich and coffee/juice, but like I said before today is the first time I felt like this in the morning. I'm also on the 3rd day of my period, does could that also be a factor? I'm worried Posted Image

Another question:
Must I take Accutane with a full meal, or are sandwiches/pancakes in the morning just fine? I'm on a 30mg/day dosage btw (10mg 3x a day).